Quadratic Lyapunov Function and Exponential Dichotomy on Time Scales
Year: 2011
Author: Ji Zhang, Zhenxin Liu
Communications in Mathematical Research , Vol. 27 (2011), Iss. 1 : pp. 24–36
Abstract
In this paper, we study the relationship between exponential dichotomy and quadratic Lyapunov function for the linear equation x∆=A(t)x on time scales. Moreover, for the nonlinear perturbed equation x∆=A(t)x+f(t,x) we give the instability of the zero solution when f is sufficiently small.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2011-CMR-19110
Communications in Mathematical Research , Vol. 27 (2011), Iss. 1 : pp. 24–36
Published online: 2011-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 13
Keywords: quadratic Lyapunov function exponential dichotomy time scale instability.
Author Details
Ji Zhang Email
Zhenxin Liu Email